# SDR SIMA201908276002

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 36,850 hours, 32,234 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Failed
- Location: Nr 2 Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK AFTER AUDIBLE POP SOUND.  REMOVED AND REPLACED O-RINGS AND COUPLING COVER AT BLEED COUPLING #8 IAW AMM 36-11-10. BLEED 2 LEAK CHECK GOOD IAW AMM 36-11-09-200-803.
